# SDR MWEA011050

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,825 hours, 60,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 995823973
- Condition: Cracked
- Location: Station 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SHEAR TIE DOUBLER AT FRAME STATION 1019 AT LONGERON 14 LEFT IS CRACKED.  --  REMOVED SHEAR TIE DOUBLER, FABRICATED AND INSTALLED NEW SHEAR TIE DOUBLER.
